MathSciNet Relay Station
MathSciNet bibliographic data
MR460340 (57 #334) 14J10
Horikawa, Eiji Algebraic surfaces of general type with small $c\sp{2}\sb{1}$. II. Invent. Math. 37 (1976), no. 2, 121–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement